# SDR ASAA2017050920705

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,382 hours, 5,395 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8FN
- Condition: Failed
- Location: Cockpit
- Part time: 16,374 hours, 5,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DOES NOT WORK IN THE AUTO POSITION. GROUNDED - YES. CONFIRMED. REMOVED & REPLACED WEATHER PANEL, REF AMM 34-43-91. OPS NORMAL PER SAME. ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
